Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 437863, 8 pages
Research Article

Weighted -Statistical Convergence for Sequences of Positive Linear Operators

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791 112, India

Received 3 May 2014; Accepted 15 June 2014; Published 1 July 2014

Academic Editor: M. Mursaleen

Copyright © 2014 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Syed Abdul Mohiuddine, “Statistical weighted A-summability with application to Korovkin’s type approximation theorem,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Tuncer Acar, and S. A. Mohiuddine, “Statistical (C, 1) (E, 1) Summability and Korovkin's Theorem,” Filomat, vol. 30, no. 2, pp. 387–393, 2016. View at Publisher · View at Google Scholar
  • Sevda Akdağ, “Weighted Equi-Statistical Convergence of the Korovkin Type Approximation Theorems,” Results in Mathematics, vol. 72, no. 3, pp. 1073–1085, 2017. View at Publisher · View at Google Scholar
  • Merve Abay Tok, Emrah Evren Kara, and Selma Altundaǧ, “On the αβ-statistical convergence of the modified discrete operators,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar